Some integrals of the products of Laguerre polynomials

Lee, , PA and Srivastava,, HM and Ong,, SH (2001) Some integrals of the products of Laguerre polynomials. INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 78 (2). pp. 303-321. ISSN 0020-7160

Full text not available from this repository.

Abstract

The evaluation of an integral of the product of Laguerre polynomials was discussed recently in this Journal by Mavromatis [12] (1990) and Lee [9] (1997) [see also Ong and Lee [14] (2000)]. The main object of the present sequel to these earlier works: is to consider a family of such integrals of the products of Laguerre, Hermite, and other classical orthogonal polynomials in a systematic and unified manner. Relevant connections of some of these integral formulas with various known integrals, as well as the computational and numerical aspects of the results presented here, are also pointed out.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Computing and Informatics (FCI)
Depositing User: Ms Rosnani Abd Wahab
Date Deposited: 09 Sep 2011 03:01
Last Modified: 09 Sep 2011 03:01
URI: http://shdl.mmu.edu.my/id/eprint/2699

Actions (login required)

View Item View Item